Open Access
Translator Disclaimer
June, 2004 $(n,2)$-sets have full Hausdorff dimension
Themis Mitsis
Rev. Mat. Iberoamericana 20(2): 381-393 (June, 2004).

Abstract

We prove that a set containing translates of every 2-plane must have full Hausdorff dimension.

Citation

Download Citation

Themis Mitsis. "$(n,2)$-sets have full Hausdorff dimension." Rev. Mat. Iberoamericana 20 (2) 381 - 393, June, 2004.

Information

Published: June, 2004
First available in Project Euclid: 17 June 2004

zbMATH: 1077.28008
MathSciNet: MR2073124

Subjects:
Primary: 28A75

Keywords: $(n,2)$-set , Hausdorff dimension

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.20 • No. 2 • June, 2004
Back to Top